MAUDE Adverse Event Report: COVIDIEN ARGYLE ALTITUDE DRY SUCT C D U; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN ARGYLE ALTITUDE DRY SUCT C D U; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571370
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported they have noticed that the altitude chest drainage system does not maintain suction and the teams report an air leak sound.The patient had to return to the recovery room to change the device.There was no patient injury.
 
Additional Manufacturer Narrative
The lot number was provided and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.There is a photo attached to the complaint and this has been reviewed, from this review the manufacturing site cannot confirm the reported issue.Unfortunately, without a physical sample, we are unable to confirm the reported condition.If a sample should be returned later, this complaint will be reopened, and the investigation updated to reflect our findings.Without a physical sample being received, we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
ARGYLE ALTITUDE DRY SUCT C D U
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10448194
Report Number9611018-2020-00436
Device Sequence Number14464177
Product Code GCX
UDI-Device Identifier10884521060975
UDI-Public10884521060975
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571370
Device Catalogue Number8888571370
Device Lot Number19K307FHX
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/08/2020
Patient Sequence Number1